# SDR AWXA200701017

- Difficulty date: August 14, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987891, CRACK FOUND AT FUSELAGE FRAME, BS 360, S-14R - S-15R.  REPAIRED FUSELAGE FRAME, BS 360, S-14R - S-15R IAW 737-300 SRM 53-00-07-2, REPAIR 7, FIG 201.
